# SDR UIEA2015120900714

- Difficulty date: December 6, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN, RIGHT FUSELAGE UPPER EXTERNAL SURFACE AT STATION 560 - 580 & STRINGER 132R - 133R.  REMOVE DAMAGE & MEASURE REWORK AREA EXISTING.  REWORKED REMAINING THICKNESS, LENGTH=2.5" & WIDTH=0.5" & DEPTH=0.004" & EXISTING THICKNESS = 0.125", IT IS WITHIN ALLOWABLE LIMITS IAW SRM 53-00-01-1A-1 ALLOWABLE DAMAGE REV 32 & SRM 53-20-01-01-1 IDENTIFICATION REV 32 & PERFORM AREA PROTECTIVE TREATMENT IAW SRM 51-20-01 REV 31.  CONDITION CHECK NORMAL & JOB COMPLETED.
